# SDR AALA960036

- Difficulty date: December 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321AA
- Make and model: Boeing 767223
- Aircraft serial: 22322
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 161T0000
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - BLENDED LOCAL CORROSION IN AFT TRUNNION BORE PER BOEING SB 767-3240148.  BLENDED AREA PER BOEING SB 767-3740148 AND ENGINEERING MRB 767-1099.  (M)
